Alert archive / Alabama / Flash Flood Warnings in 2014

Flash Flood Warning 6, NWS Birmingham, AL

April 7, 20145 counties in Alabama

NWS Birmingham, AL issued this flash flood warning at Apr 7, 2014, 7:41 AM CDT for 5 counties in Alabama. It was in force for 3 hr. 8 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Apr 7, 2014, 7:41 AM CDT (12:41 UTC)
Expired
Apr 7, 2014, 10:30 AM CDT
In force
3 hr
Issued by
NWS Birmingham, AL
Area
Storm-based polygon
Flood severity
None

Counties Bullock County, AL, Chambers County, AL, Lee County, AL, Macon County, AL, Montgomery County, AL

The radar

The Maxwell AFB radar (KMXX), 26 km from the middle of the area, began a volume at 12:44 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Apr 7, 8:00 AM CDTHEAVY RAIN 2.374 W Opelika, ALCOOP OBSERVER STATION WASTE WATER TREATMENT PLT /OPLA1/ HEAVY RAIN DURATION 48 HOURS
Apr 7, 8:07 AM CDTFLASH FLOODOpelika, ALSEVERAL CREEKS AND STREMAS OUT OF THEIR BANKS. SEVERAL ROADS WERE IMPASSABLE AND SEVERAL HOMES WERE FLOODED. OTHER LOCATIONS IN THE COUNTY ALSO RECEIVED FLOODING.
Apr 7, 8:40 AM CDTFLASH FLOODOpelika, ALSEVERAL CREEKS AND STREAMS OUT OF THEIR BANKS. SEVERAL ROADS WERE IMPASSABLE AND SEVERAL HOMES WERE FLOODED. OTHER LOCATIONS IN THE COUNTY ALSO RECEIVED FLOODING.
Apr 7, 9:00 AM CDTFLASH FLOODBeauregard, ALSOME FLOODING OCCURRED ALONG HIGHWAY 147 AND THE ROAD WAS TEMPORARILY IMPASSABLE.
Apr 7, 9:00 AM CDTFLASH FLOODLanett, ALNUMEROUS ROADS IN THE CITY OF LANETT AND ACROSS THE COUNTY BECAME IMPASSIBLE FOR A SHORT PERIOD OF TIME.
Apr 7, 9:00 AM CDTFLASH FLOODOpelika, ALSOUTHERN END OF NORTH UNIROYAL ROAD. CREEK OVERFLOWED AT BRIDGE. ROAD IMPASSABLE. REPORTED AT 0919 AM.
Apr 7, 9:00 AM CDTFLASH FLOODOpelika, ALSOUTHERN END OF NORTH UNIROYAL ROAD. CREEK OVERFLOWED AT BRIDGE. ROAD IMPASSABLE. REPORTED AT 0919 AM. ROAD IMPASSABLE AT HIGHWAY 51 NEAR MARTIN AVE AND NEAR INDIA ROAD AND NORTHGATE DR.
Apr 7, 9:00 AM CDTFLASH FLOODSmiths, ALA FEW ROADS WERE FLOODED AND WERE TEMPORARILY IMPASSABLE IN AND AROUND SMITHS.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched 7 storm reports to this flash flood warning; the first came 26 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Birmingham, AL (KBMX), launched 12:00Z, 0.7 hours before the alert went out and 129 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Birmingham, AL at 12:00Z on 2014-04-07Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Birmingham, AL at 12:00Z on 2014-04-07The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 346 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
828 m above ground
0-6 km bulk shear
56 kt
0-1 km storm-relative helicity
346 m²/s²
0-3 km storm-relative helicity
472 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

172 
WGUS54 KBMX 071241
FFWBMX
ALC011-017-081-087-101-071530-
/O.NEW.KBMX.FF.W.0006.140407T1241Z-140407T1530Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/

BULLETIN - EAS ACTIVATION REQUESTED
FLASH FLOOD WARNING
NATIONAL WEATHER SERVICE BIRMINGHAM AL
741 AM CDT MON APR 7 2014

THE NATIONAL WEATHER SERVICE IN BIRMINGHAM HAS ISSUED A

* FLASH FLOOD WARNING FOR...
  BULLOCK COUNTY IN SOUTHEAST ALABAMA...
  LEE COUNTY IN EAST CENTRAL ALABAMA...
  MACON COUNTY IN SOUTHEAST ALABAMA...
  MONTGOMERY COUNTY IN SOUTH CENTRAL ALABAMA...
  SOUTHERN CHAMBERS COUNTY IN EAST CENTRAL ALABAMA...

* UNTIL 1030 AM CDT

* AT 739 AM CDT...EMERGENCY MANAGEMENT REPORTED SOME FLOODING OF 
  ROADWAYS WAS OCCURRING IN PORTIONS OF LEE COUNTY.  ADDITIONAL 
  RAINFALL SPREADING ACROSS THE WARNED AREA WILL PRODUCE FLASH 
  FLOODING DURING THE NEXT FEW HOURS...ESPECIALLY IN LOW LYING AREAS 
  NEAR SMALL CREEKS AND STREAMS OR IN AREAS PRONE TO FLOODING.  

* RUNOFF FROM THIS EXCESSIVE RAINFALL WILL CAUSE FLASH FLOODING TO
  OCCUR. SOME LOCATIONS THAT WILL EXPERIENCE FLOODING INCLUDE... 
  AUBURN...LAFAYETTE...LANETT...MONTGOMERY...OPELIKA...AND 
  DAVISVILLE.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

DO NOT DRIVE YOUR VEHICLE INTO AREAS WHERE THE WATER COVERS THE
ROADWAY. THE WATER DEPTH MAY BE TOO GREAT TO ALLOW YOUR CAR TO CROSS
SAFELY.

&&

TO REPORT SEVERE WEATHER...
CALL 1-800-856-0758 OR TWEET YOUR REPORT USING HASHTAG ALWX

LAT...LON 3241 8544 3201 8543 3199 8559 3188 8566
      3206 8591 3205 8600 3197 8600 3197 8630
      3205 8631 3205 8641 3241 8646 3241 8631
      3250 8626 3243 8619 3241 8605 3245 8589
      3273 8560 3286 8559 3302 8522 3251 8501

$$

What forecasters said that day

The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Birmingham, AL wrote its last area forecast discussion before this flash flood warning went out at Apr 7, 6:41 AM CDT, 1 hour earlier.

Area forecast discussion, Apr 7, 6:41 AM CDT, 1 hour before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE BIRMINGHAM AL
641 AM CDT MON APR 7 2014

.UPDATE...
FOR 12Z AVIATION.

&&

.DISCUSSION...

ONGOING SEVERE WEATHER AND WIDESPREAD FLOODING ACROSS PORTIONS OF
CENTRAL ALABAMA THIS MORNING. ACROSS THE I-20 CORRIDOR...NUMEROUS
WATER RESCUES AND IMPASSABLE ROADS DUE TO CREEKS RISING ABOVE BANK
FULL AND 5 TO 8 INCHES OF RAINFALL. ACROSS THE SOUTH...MONITORING
THE POTENTIAL FOR SEVERE STORMS AND TORNADOES. THE BACK EDGE OF THE
HEAVY RAIN SHIELD IS NOW LOCATED GENERALLY FROM WARRIOR TO WOODSTOCK
TO MARION...WITH THE HEAVY RAIN AXIS SHIFTING EASTWARD TO LOCATIONS
EAST OF INTERSTATE 65. THE AIRMASS ACROSS SOUTHEAST CENTRAL ALABAMA
REMAINS CONDUCIVE FOR SEVERE STORM AND TORNADO DEVELOPMENT...WITH
TEMPERATURES REMAINING STEADY IN THE LOW 70S AND DEWPOINTS IN THE
UPPER 60S.

QUICK MODEL ANALYSIS SHOWS THE MAIN TROUGH AXIS STILL WEST OF THE
MISSISSIPPI RIVER...WITH THE SURFACE LOW OVER NORTHERN MISSISSIPPI
RIVER. AS THE TROUGH SWINGS EAST AND THE LOW MOVES TO THE
NORTHEAST...THE MOISTURE FLOW INTO THE AREA WILL CONTINUE. WE ARE
ALSO BEGINNING TO SEE THE REDEVELOP ACROSS MISSISSIPPI...JUST AHEAD
OF THE COLD FRONT. CURRENT THOUGHTS ARE FOR A LOW END SEVERE THREAT
TO CONTINUE ACROSS THE WEST UNTIL THIS AXIS CLEARS THE AREA.
ADDITIONAL HEAVY RAINFALL COULD ALSO FURTHER EXACERBATE THE ALREADY
FLOODING AREAS.

&&

.AVIATION...
12Z TAF DISCUSSION.

KTOI AND KMGM WILL CONTINUE TO HAVE ISSUES WITH THUNDERSTORMS
CAUSING GUSTY WINDS AND REDUCING VIS THROUGH 14-15Z. MVFR AND IFR
CIGS AND SHOWERS COULD IMPACT AREAS TO THE NORTHWEST NEAR KBHM
BEFORE A FRONT PUSHES THROUGH LATE THIS MORNING INTO THE EARLY
AFTERNOON. VFR SHOULD CONDITIONS SHOULD RETURN BY 00Z AS WINDS
SHIFT TO THE WEST-NORTHWEST BEHIND THE FRONT.

87/GRANTHAM

&&

.BMX WATCHES/WARNINGS/ADVISORIES...
FLASH FLOOD WATCH UNTIL 1 PM CDT THIS AFTERNOON FOR ALL OF
CENTRAL ALABAMA.

&&
Hazardous weather outlook, Apr 7, 6:00 AM CDT, 1 hour 41 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE BIRMINGHAM AL
600 AM CDT MON APR 7 2014

ALZ011>015-017>050-081100-
MARION-LAMAR-FAYETTE-WINSTON-WALKER-BLOUNT-ETOWAH-CALHOUN-CHEROKEE-
CLEBURNE-PICKENS-TUSCALOOSA-JEFFERSON-SHELBY-ST. CLAIR-TALLADEGA-
CLAY-RANDOLPH-SUMTER-GREENE-HALE-PERRY-BIBB-CHILTON-COOSA-TALLAPOOSA-
CHAMBERS-MARENGO-DALLAS-AUTAUGA-LOWNDES-ELMORE-MONTGOMERY-MACON-
BULLOCK-LEE-RUSSELL-PIKE-BARBOUR-
600 AM CDT MON APR 7 2014

THIS HAZARDOUS WEATHER OUTLOOK IS FOR THE COUNTIES SERVED BY THE
NATIONAL WEATHER SERVICE OFFICE IN BIRMINGHAM.

.DAY ONE...TODAY AND TONIGHT.

THE THREAT FOR SEVERE THUNDERSTORMS WILL CONTINUE ACROSS THE
SOUTHERN PORTION OF CENTRAL ALABAMA...GENERALLY SOUTH OF A LINE
FROM UNIONTOWN...TO ROCKFORD...TO WEDOWEE. THE MAIN THREAT WILL BE
DAMAGING STRAIGHT LINE WIND...HOWEVER AN ISOLATED TORNADO CANNOT
BE RULED OUT. THIS THREAT WILL CONTINUE THROUGH AT LEAST 8 AM.

IN ADDITION TO THE SEVERE THREAT...FLASH FLOODING AND RIVER
FLOODING IS OCCURRING AND WILL CONTINUE THROUGH AT LEAST 1 PM
TODAY. THE MAIN AREAS OF CONCERN WILL BE SOUTH OF A LINE FROM
DETROIT...TO WARRIOR...TO PIEDMONT. REPORTED RAINFALL AMOUNTS OF
UP TO 8 INCHES OF RAIN HAVE OCCURRED AND ADDITIONAL THUNDERSTORM
DEVELOPMENT IS POSSIBLE...WHICH WILL ENHANCE THE FLASH FLOOD
THREAT ACROSS THE AREA. RISES ALONG ALABAMA RIVERS HAVE ALSO
OCCURRED AND MINOR FLOODING IS FORECAST.

.DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY.

RISES ALONG AREA RIVERS IN CENTRAL ALABAMA ARE OCCURRING AND WILL
CONTINUE
THROUGH FRIDAY. ONLY MINOR RIVER FLOODING IS CURRENTLY FORECAST...
HOWEVER
ADDITIONAL RAINFALL THIS MORNING COULD LEAD TO WORSENING
CONDITIONS. RIVERS ARE EXPECTED TO BEGIN TO LOWER BY THE LATTER
PART OF THE WORKWEEK.

.SPOTTER INFORMATION STATEMENT...

ACTIVATION OF STORM SPOTTERS AND EMERGENCY MANAGEMENT MAY BE
NEEDED THIS EVENING AND INTO MONDAY.

In the hours before

Local storm report, Apr 7, 6:05 AM CDT, 1 hour 36 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BIRMINGHAM AL
605 AM CDT MON APR 07 2014

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0540 AM     TSTM WND GST     WETUMPKA                32.54N 86.20W
04/07/2014  E0 MPH           ELMORE             AL   911 CALL CENTER

            SEVERAL LARGE TREES DOWN ACROSS COUNTY BLOCKING ROADWAYS,
            INCLUDING IN THE COMMUNITIES OF LIGHTWOOD, OWENS ROAD,
            AND MILLPORT. COMBINATION OF NON SEVERE GUSTY WINDS AND
            WET GROUND CONDITIONS LIKELY THE CAUSE.

&&

HA
Local storm report, Apr 7, 6:32 AM CDT, 1 hour 9 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BIRMINGHAM AL
632 AM CDT MON APR 07 2014

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0407 AM     FLASH FLOOD      WEDOWEE                 33.31N 85.49W
04/07/2014                   RANDOLPH           AL   EMERGENCY MNGR

            WATER 2 FT DEEP ON 1ST ST AND 5TH ST. MOBILE HOME
            EVACUATED ON 5TH ST DUE TO FLOOD WATERS.

&&

HA
Local storm report, Apr 7, 6:49 AM CDT, 52 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BIRMINGHAM AL
649 AM CDT MON APR 07 2014

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0523 AM     FLASH FLOOD      OXFORD                  33.60N 85.83W
04/07/2014                   CALHOUN            AL   EMERGENCY MNGR

            SCATTERED REPORTS OF STREET FLOODING IN OXFORD AND ALONG
            MITCHELLEVILLE RD IN OHATCHEE.

&&

HA
Local storm report, Apr 7, 6:50 AM CDT, 51 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE BIRMINGHAM AL
650 AM CDT MON APR 07 2014

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0115 AM     FLASH FLOOD      ALABASTER               33.25N 86.82W
04/07/2014                   SHELBY             AL   NWS EMPLOYEE

            PORTIONS OF 1ST AVE IN ALABASTER ARE CLOSED WITH UP TO 12
            INCHES OF WATER OVER THE ROADWAY. BUCK CREEK IS AT
            BANKFULL AND WILL BEGIN COMING OUT OF ITS BANKS SOON.

0237 AM     FLASH FLOOD      INDIAN SPRINGS VILLAGE  33.36N 86.75W
04/07/2014                   SHELBY             AL   AMATEUR RADIO

            AT LEAST 10 INCHES OF FAST MOVING WATER FLOWING ACROSS
            INDIAN TRAIL ROAD AT HIGHWAY 119 IN INDIAN SPRINGS

0300 AM     FLASH FLOOD      ALABASTER               33.25N 86.82W
04/07/2014                   SHELBY             AL   NWS EMPLOYEE

            BUCK CREEK HAS RISEN ABOVE BANK FULL. WATERS APPROACHING
            6TH AVE.

0315 AM     FLASH FLOOD      2 NE BIRMINGHAM         33.55N 86.78W
04/07/2014                   JEFFERSON          AL   EMERGENCY MNGR

            FLOODING AT TALLAPOOSA ST AT I-20/59, NEAR VILLAGE CREEK.

0315 AM     FLASH FLOOD      TARRANT                 33.59N 86.77W
04/07/2014                   JEFFERSON          AL   EMERGENCY MNGR

            SPRINGDALE RD DOWN TO ONE LANE DUE TO WATER RISING ABOVE
            BANK FULL AT VILLAGE CREEK.

0330 AM     FLASH FLOOD      5 ESE HOOVER            33.36N 86.73W
04/07/2014                   SHELBY             AL   LAW ENFORCEMENT

            MOBILE HOME PARK ON HWY 119 SURROUNDED BY RISING WATER.
            RESIDENTS ARE BEING EVACUATED.

0345 AM     FLASH FLOOD      BIRMINGHAM              33.53N 86.80W
04/07/2014                   JEFFERSON          AL   EMERGENCY MNGR

            FIVE MILE RD AT HUFFMAN RD IS BARRICADED. AVE V IN
            SOUTHPARK IS BARRICADED.

0400 AM     FLASH FLOOD      HOMEWOOD                33.46N 86.81W
04/07/2014                   JEFFERSON          AL   EMERGENCY MNGR

            EVACUATIONS AND WATER RESCUES ONGOING AT LAKESHORE GARDEN
            APTS. WATER GETTING INTO GROUND FLOOR APTS.

0400 AM     FLASH FLOOD      TARRANT                 33.59N 86.77W
04/07/2014                   JEFFERSON          AL   911 CALL CENTER

            SEVERAL ROADS CLOSED IN TARRANT DUE TO VILLAGE CREEK
            RISING ABOVE BANK FULL, INCLUDING ALABAMA ST, MISSISSIPPI
            ST

0400 AM     FLASH FLOOD      PINSON                  33.69N 86.68W
04/07/2014                   JEFFERSON          AL   EMERGENCY MNGR

            PORTIONS OF PINSON VALLEY PARKWAY ARE IMPASSABLE DUE TO
            STREET FLOODING

0407 AM     FLASH FLOOD      WEDOWEE                 33.31N 85.49W
04/07/2014                   RANDOLPH           AL   EMERGENCY MNGR

            WATER 2 FT DEEP ON 1ST ST AND 5TH ST. MOBILE HOME
            EVACUATED ON 5TH ST DUE TO FLOOD WATERS.

0420 AM     FLASH FLOOD      VESTAVIA HILLS          33.43N 86.79W
04/07/2014                   JEFFERSON          AL   AMATEUR RADIO

            INTERSECTION OF HWY 31 AT COLUMBIANA RD, NEAR I-65 IS
            IMPASSABLE.

0440 AM     FLASH FLOOD      IRONDALE                33.54N 86.71W
04/07/2014                   JEFFERSON          AL   EMERGENCY MNGR

            WATER RESCUES OCCURING ALONG SHADES CREEK IN IRONDALE.

0523 AM     FLASH FLOOD      OXFORD                  33.60N 85.83W
04/07/2014                   CALHOUN            AL   EMERGENCY MNGR

            SCATTERED REPORTS OF STREET FLOODING IN OXFORD AND ALONG
            MITCHELLEVILLE RD IN OHATCHEE.

0540 AM     FLASH FLOOD      HOMEWOOD                33.46N 86.81W
04/07/2014                   JEFFERSON          AL   PUBLIC

            WATER RESCUES CONTINUE IN HOMEWOOD. REPORTED VIA SOCIAL
            MEDIA.

0540 AM     TSTM WND GST     WETUMPKA                32.54N 86.20W
04/07/2014  E0.00 MPH        ELMORE             AL   EMERGENCY MNGR

            SEVERAL LARGE TREES DOWN ACROSS COUNTY BLOCKING ROADWAYS,
            INCLUDING IN THE COMMUNITIES OF LIGHTWOOD, OWENS ROAD,
            AND MILLPORT. COMBINATION OF NON SEVERE GUSTY WINDS AND
            WET GROUND CONDITIONS LIKELY THE CAUSE.

&&

HA
Local storm report, Apr 7, 6:55 AM CDT, 46 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BIRMINGHAM AL
655 AM CDT MON APR 07 2014

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0300 AM     FLASH FLOOD      ALABASTER               33.25N 86.82W
04/07/2014                   SHELBY             AL   PUBLIC

            PORTIONS OF HWY 31 ARE IMPASSABLE, INCLUDING LANES NEAR
            THE HOSPITAL. BUSINESS PARKING LOTS ALONG HWY 31 FLOODED
            WITH VEHICLES PARTIALLY UNDER WATER.

&&

HA
Local storm report, Apr 7, 7:03 AM CDT, 38 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BIRMINGHAM AL
703 AM CDT MON APR 07 2014

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0330 AM     FLASH FLOOD      PELL CITY               33.56N 86.27W
04/07/2014                   ST. CLAIR          AL   911 CALL CENTER

            NUMEROUS ROADS ARE IMPASSABLE IN AND AROUND PELL CITY.

&&

HA

The office that day

Everything else NWS Birmingham, AL issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Apr 6, 7:38 PM CDTSpecial Weather StatementBMXMontgomery52 min
Apr 6, 8:30 PM CDTSpecial Weather StatementBMXPickens45 min
Apr 6, 8:42 PM CDTSevere Thunderstorm WarningBMXPickens48 min
Apr 6, 9:07 PM CDTSevere Thunderstorm WarningBMXTuscaloosa53 min
Apr 6, 9:51 PM CDTSpecial Weather StatementBMXJefferson39 min
Apr 6, 10:31 PM CDTFlash Flood WarningBMXGreene, Pickens, Sumter, Tuscaloosa6 hr
Apr 6, 10:52 PM CDTSpecial Weather StatementBMXBlount, Jefferson38 min
Apr 6, 11:23 PM CDTFlash Flood WarningBMXFayette, Jefferson, Lamar, Walker6 hr
Apr 7, 12:58 AM CDTFlash Flood WarningBMXBibb, Calhoun, Hale, St. Clair, Shelby, Talladega6 hr
Apr 7, 1:59 AM CDTAreal Flood AdvisoryBMXBlount, Cherokee, Etowah6 hr
Apr 7, 2:27 AM CDTRiver Flood WarningBMXJefferson21 hr
Apr 7, 2:36 AM CDTRiver Flood WarningBMXJefferson15 hr
Apr 7, 3:01 AM CDTTornado WarningBMXBibb, Perry29 min
Apr 7, 3:13 AM CDTTornado WarningBMXDallas32 min
Apr 7, 3:25 AM CDTFlash Flood WarningBMXClay, Cleburne, Randolph6 hr
Apr 7, 4:29 AM CDTFlash Flood Warning EmergencyBMXBibb, Jefferson, Shelby3 hr
Apr 7, 5:07 AM CDTSevere Thunderstorm WarningBMXLowndes38 min
Apr 7, 5:24 AM CDTAreal Flood AdvisoryBMXChilton, Coosa, Tallapoosa111 min
Apr 7, 5:30 AM CDTSevere Thunderstorm WarningBMXMontgomery45 min
Apr 7, 6:48 AM CDTRiver Flood WarningBMXGreene, Hale, Marengo, Tuscaloosa28 hr
Apr 7, 7:21 AM CDTAreal Flood AdvisoryBMXBarbour, Bullock, Chambers, Dallas, Elmore, Lee and 5 more3 hr
Apr 7, 7:22 AM CDTAreal Flood WarningBMXCoosa, Tallapoosa3 hr
Apr 7, 7:31 AM CDTAreal Flood WarningBMXBlount, Calhoun, Cherokee, Clay, Cleburne, Etowah and 3 more3 hr
Apr 7, 7:36 AM CDTSevere Thunderstorm WarningBMXPike39 min
Apr 7, 7:53 AM CDTAreal Flood WarningBMXLamar24 hr
Apr 7, 7:54 AM CDTAreal Flood WarningBMXBibb, Fayette, Jefferson, Pickens, Shelby, Tuscaloosa and 1 more7 hr
Apr 7, 8:09 AM CDTSevere Thunderstorm WarningBMXBarbour, Bullock, Macon66 min
Apr 7, 8:26 AM CDTRiver Flood WarningBMXChilton, Coosa, Elmore, Shelby, Talladega50 hr
Apr 7, 8:31 AM CDTAreal Flood WarningBMXAutauga, Chilton, Dallas, Elmore, Lowndes6 hr
Apr 7, 8:32 AM CDTSevere Thunderstorm WarningBMXLee, Russell58 min
Apr 7, 8:38 AM CDTSevere Thunderstorm WarningBMXBarbour52 min
Apr 7, 9:00 AM CDTRiver Flood WarningBMXChambers, Elmore, Macon, Randolph, Tallapoosa71 hr
Apr 7, 9:14 AM CDTRiver Flood WarningBMXGreene, Hale, Marengo, Sumter, Tuscaloosa65 hr
Apr 7, 10:13 AM CDTRiver Flood WarningBMXAutauga, Dallas, Elmore, Lowndes, Montgomery5 days
Apr 7, 10:13 AM CDTRiver Flood WarningBMXAutauga, Dallas, Lowndes4 days
Apr 7, 10:13 AM CDTRiver Flood WarningBMXDallas4 days
Apr 7, 10:28 AM CDTRiver Flood WarningBMXDallas, Perry5 days
Apr 7, 10:31 AM CDTRiver Flood WarningBMXElmore, Montgomery4 days
Apr 7, 11:22 AM CDTAreal Flood WarningBMXBlount, Calhoun, Chambers, Clay, Coosa, Etowah and 4 more4 hr
Apr 7, 11:27 AM CDTAreal Flood WarningBMXBarbour, Bullock, Lee, Macon, Montgomery, Pike and 2 more4 hr
Apr 7, 2:47 PM CDTRiver Flood WarningBMXJefferson, Tuscaloosa, Walker44 hr

Nearby

Flash Flood Warnings in Alabama, 2014Every flash flood warning in 2014

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.